| Catalog Number |
ENC453712 |
| Medical Device Problem Codes |
Premature Activation (1484); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer ref#(b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
A healthcare professional reported that during an angioplasty, a 4.5x37 enterprise vascular reconstruction device 12mm dw tip (enc453712, 8598548) was impeded in introducer and could not advance any more.The doctor only added a little force to deliver the stent, the stent was found detached from the delivery wire in y connector.The doctor removed the y connector and removed the stent and then switched to a new stent to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.
Additional Manufacturer Narrative
Manufacturer#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that during an angioplasty, a 4.5x37 enterprise vascular reconstruction device 12mm dw tip (enc453712, 8598548) was impeded in introducer and could not advance any more.The doctor only added a little force to deliver the stent; the stent was found detached from the delivery wire in y connector.The doctor removed the y connector and removed the stent and then switched to a new stent to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.The device was returned to j&j medtech for further evaluation.A non-sterile 4.5x37 enterprise vascular reconstruction device 12mm dw tip was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and as described in the event, the stent component was detached from the delivery system.The introducer was not returned for evaluation.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.The delivery wire was subjected to dimensional analysis and those specifications that control the attachment and delivery of the stent.Were found within specification.Therefore, device failure is not suspected to be a contributing factor.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The issue regarding the stent being impeded in the introducer cannot be evaluated since the introducer was not returned; however, the issue reported regarding the stent being prematurely detached is confirmed.The detachment in the y-connector suggest that the introducer of the enterprise system was not fully seated in the hub of the microcatheter, causing the stent to expand in the microcatheter's hub, causing the resistance and resulting in the stent component being unable to advance further, where push/pull force was applied sufficiently to disengage the stent from the delivery wire.However, with the amount of information available this only remains speculative.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ do not partially deploy the stent from the introducer.¿ confirm that the delivery wire does not move relative to the introducer during the removal of the cerenovus enterprise vascular reconstruction device and delivery system from the dispenser hoop.¿ confirm the tip of the delivery wire is entirely within the introducer.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.